# SDR DL76G070157

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 26,535 hours, 11,172 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 DOOR MSG WITH DOOR CLOSED.  OPERATED DOOR OPEN SLIDE FELL OUT.  REINSTALLED SLIDE PER M/M, OPS NML.
